UM

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Improved exponential stability criteria of time-delay systems via weighted integral inequalities Journal article
APPLIED MATHEMATICS LETTERS, 2018,Volume: 86,Page: 14-21
Authors:  Vong, SeakWeng;  Shi, Chenyang;  Liu, Dongdong
Favorite  |  View/Download:10/0  |  Submit date:2018/10/30
Exponential estimates  Time-delay systems  Linear matrix inequalities  
A linearized second-order finite difference scheme for time fractional generalized BBM equation Journal article
APPLIED MATHEMATICS LETTERS, 2018,Volume: 78,Page: 16-23
Authors:  Lyu, Pin;  Vong, Seakweng
Favorite  |  View/Download:13/0  |  Submit date:2018/10/30
Fractional Bbm Equation  Linearized Scheme  Second-order Convergence  Unconditionally Stable  
Explicitly self-similar solutions for the Euler/Navier-Stokes-Korteweg equations in R-N Journal article
APPLIED MATHEMATICS LETTERS, 2017,Volume: 67,Page: 46-52
Authors:  Chen, Yang;  Fan, Engui;  Yuen, Manwai
Favorite  |  View/Download:11/0  |  Submit date:2018/10/30
Euler/Navier-Stokes-Korteweg equations  Variable separation  Analytical self-similar solutions  
Explicitly self-similar solutions for the Euler/Navier–Stokes–Korteweg equations in RN Journal article
Applied Mathematics Letters, 2017,Volume: 67,Page: 46-52
Authors:  Yang Chen;  Engui Fan;  Manwai Yuen
Favorite  |  View/Download:5/0  |  Submit date:2019/02/12
Analytical Self-similar Solutions  Euler/navier–stokes–korteweg Equations  Variable Separation  
On the variation of the spectrum of a Hermitian matrix Journal article
APPLIED MATHEMATICS LETTERS, 2017,Volume: 65,Page: 70-76
Authors:  Li, Wen;  Vong, Seak-Weng
Favorite  |  View/Download:8/0  |  Submit date:2018/10/30
Hermitian Matrix  Eigenvalue  Perturbation  
On numerical contour integral method for fractional diffusion equations with variable coefficients Journal article
APPLIED MATHEMATICS LETTERS, 2017,Volume: 64,Page: 137-142
Authors:  Vong, Seakweng;  Lyu, Pin
Favorite  |  View/Download:9/0  |  Submit date:2018/10/30
Fractional Diffusion Equations  Variable Coefficients  Numerical Contour Integral  
The AFD methods to compute Hilbert transform Journal article
Applied Mathematics Letters, 2015,Volume: 45,Page: 18-24
Authors:  Mo Y.;  Qian T.;  Mai W.;  Chen Q.
Favorite  |  View/Download:6/0  |  Submit date:2019/02/11
Adaptive  Fourier Decomposition  Hardy Space  Hilbert Transform  Orthogonal Rational System  Takenaka-malmquist System  
A high order compact finite difference scheme for time fractional Fokker-Planck equations Journal article
Applied Mathematics Letters, 2015,Volume: 43,Page: 38-43
Authors:  Vong S.;  Wang Z.
Favorite  |  View/Download:3/0  |  Submit date:2018/12/24
Convergence  Energy Method  Fokker-planck Equation  Fractional  High Order Compact Difference Scheme  Stability  
On some Ostrowski-like type inequalities involving n knots Journal article
Applied Mathematics Letters, 2013,Volume: 26,Issue: 2,Page: 296-300
Authors:  Wang Z.;  Vong S.
Favorite  |  View/Download:4/0  |  Submit date:2018/12/24
Error Bound  Numerical Integration  Ostrowski Inequality  
On a generalization of Aczél's inequality Journal article
Applied Mathematics Letters, 2011,Volume: 24,Issue: 8,Page: 1301-1307
Authors:  Vong S.
Favorite  |  View/Download:1/0  |  Submit date:2018/12/24
Aczl's Inequality  Generalization  Generalized Hlder's Inequality  Refinement